Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Best approach regions for potential spaces


Authors: José A. Raposo and Javier Soria
Journal: Proc. Amer. Math. Soc. 125 (1997), 1105-1109
MSC (1991): Primary 42B25, 42B20
MathSciNet review: 1363181
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize the approach regions so that the non-tangential maximal function is of weak-type on potential spaces, for which we use a simple argument involving Carleson measure estimates.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 42B25, 42B20

Retrieve articles in all journals with MSC (1991): 42B25, 42B20


Additional Information

José A. Raposo
Affiliation: Departamento Matemàtica Aplicada i Anàlisi, Universitat de Barcelona, 08071 Barcelona, Spain
Email: raposo@cerber.mat.ub.es

Javier Soria
Affiliation: Departamento Matemàtica Aplicada i Anàlisi, Universitat de Barcelona, 08071 Barcelona, Spain
Email: soria@cerber.mat.ub.es

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03680-0
PII: S 0002-9939(97)03680-0
Keywords: Weak-type inequalities, maximal functions, approach regions
Received by editor(s): August 9, 1994
Received by editor(s) in revised form: October 4, 1995
Additional Notes: This work has been partially supported by DGICYT PB94–0879
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society